# SDR AALA20180116007

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14948109114
- Condition: Broken
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IN AFT CARGO FOR LOWER ANGLED FRAME TO VACUUM WASTE EQUIPMENT PANEL LEFT SIDE AT BS 887, LBL 16 BROKEN OFF.  REPLACED THE BRACKET IAW 51-00-05-1.
